# SDR SIMA200228218

- Difficulty date: September 24, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION FOUND LOWER FRAME 81 CHAFED BEYOND SRM LIMITS.  REMOVED EXISTING LOWER FRAME 81.  INSTALLED NEW FRAME IAW SRM.
